It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tess on November 12, 2000 at 22:11:01:

My mother has been taking Tasmar (Tazmar?) for about 3 weeks or so. It seems to be very effective and we were very happy with it. However, she noticed that one of the side effects seems to be diarrhea. She stopped taking it and that side effect stopped at the same time. Started taking it again, and the diarrhea started again.

Have any of you experienced the same side effect? If so, what if anything have you done about it? Is there something she can do? I don't want her to have to stop taking this medicine since it seems to be effective.

Thanks!

Follow Ups

All times are GMT -7. The time now is 08:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!